# SDR AALA20140731008

- Difficulty date: July 31, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 88,151 hours, 14,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L6839BPEGPL
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 20HJ DIM.  REPLACED LAMP FOR EMER LIGHT.  OPERATIONS CHECKED NORMAL.
